MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL; STOPCOCK, I.V. SET
Catalog Number MC33193
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If additional information becomes available from the customer or from investigation, a supplemental report will be filed at that time.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 7" (18 cm) appx.0.7 ml smallbore trifuse ext set w/3 microclave® clear (red, glow rings), 0.2 micron filter, 3 clamps (red, white, blue), rotating luer.This product was reportedly leaking an unspecified fluid/infusate from the filter.There was no harm to the patient and no delay in therapy.
 
Additional Manufacturer Narrative
Corrected information can be found in d4 and h4.

Brand Name
7" (18 CM) APPX. 0.7 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR (RED, GL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21900516
Report Number9617594-2025-00823
Device Sequence Number8795320
Product Code FMG
UDI-Device Identifier00887709057616
UDI-Public00887709057616
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33193
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK
Patient SexUnknown